On the decomposition of kähler manifolds with trivial canonical class

Research output: Contribution to journalArticle

Abstract

In this paper it is proved that simply-connected Kähler manifolds with K = 0 may be decomposed into a product Mn = As K3m1...K3mkwhere h2, 0(As) = 0, h;2, 0(K3mi) = 1 and the form Ωi(2, 0) has maximal rank. Also the manifolds with l (K) > 1, of unirational type K = 0, are described. They may be presented as Lk/G, where K(Lk) = 0 and G is a finite group of birational automorphisms of Lk.

Original languageEnglish (US)
Pages (from-to)580-583
Number of pages4
JournalMathematics of the USSR - Sbornik
Volume22
Issue number4
DOIs
StatePublished - Apr 30 1974

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the decomposition of kähler manifolds with trivial canonical class'. Together they form a unique fingerprint.

Cite this